Uniform (projective) hyperbolicity or no hyperbolicity : a dichotomy for generic conservative maps
Annales de l'I.H.P. Analyse non linéaire, Volume 19 (2002) no. 1, pp. 113-123.
@article{AIHPC_2002__19_1_113_0,
     author = {Bochi, Jairo and Viana, Marcelo},
     title = {Uniform (projective) hyperbolicity or no hyperbolicity : a dichotomy for generic conservative maps},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     pages = {113--123},
     publisher = {Elsevier},
     volume = {19},
     number = {1},
     year = {2002},
     zbl = {01785834},
     mrnumber = {1902547},
     language = {en},
     url = {http://archive.numdam.org/item/AIHPC_2002__19_1_113_0/}
}
TY  - JOUR
AU  - Bochi, Jairo
AU  - Viana, Marcelo
TI  - Uniform (projective) hyperbolicity or no hyperbolicity : a dichotomy for generic conservative maps
JO  - Annales de l'I.H.P. Analyse non linéaire
PY  - 2002
DA  - 2002///
SP  - 113
EP  - 123
VL  - 19
IS  - 1
PB  - Elsevier
UR  - http://archive.numdam.org/item/AIHPC_2002__19_1_113_0/
UR  - https://zbmath.org/?q=an%3A01785834
UR  - https://www.ams.org/mathscinet-getitem?mr=1902547
LA  - en
ID  - AIHPC_2002__19_1_113_0
ER  - 
%0 Journal Article
%A Bochi, Jairo
%A Viana, Marcelo
%T Uniform (projective) hyperbolicity or no hyperbolicity : a dichotomy for generic conservative maps
%J Annales de l'I.H.P. Analyse non linéaire
%D 2002
%P 113-123
%V 19
%N 1
%I Elsevier
%G en
%F AIHPC_2002__19_1_113_0
Bochi, Jairo; Viana, Marcelo. Uniform (projective) hyperbolicity or no hyperbolicity : a dichotomy for generic conservative maps. Annales de l'I.H.P. Analyse non linéaire, Volume 19 (2002) no. 1, pp. 113-123. http://archive.numdam.org/item/AIHPC_2002__19_1_113_0/

[1] Arnaud M.-C., The generic symplectic C1 diffeomorphisms of 4-dimensional symplectic manifolds are hyperbolic, partially hyperbolic, or have a completely elliptic point, preprint Orsay, 2000. | MR

[2] Avila A., Bochi J., A formula with some applications to the theory of Lyapunov exponents, www.preprint.impa.br.

[3] Bochi J., Genericity of zero Lyapunov exponents, www.preprint.impa.br. | MR

[4] Bochi J., Viana M., A sharp dichotomy for conservative systems: zero Lyapunov exponents or projective hyperbolicity, in preparation.

[5] Bonatti C., Viana M., Lyapunov exponents with multiplicity 1 for deterministic products of matrices, www.preprint.impa.br. | MR

[6] Bowen R., Equilibrium States and the Ergodic Theory of Anosov Diffeomorphisms, Lect. Notes in Math., 470, Springer Verlag, 1975. | MR | Zbl

[7] Herman M., Une méthode pour minorer les exposants de Lyapounov et quelques exemples montrant le caractère local d'un théorème d'Arnold et de Moser sur le tore de dimension 2, Comment. Math. Helvetici 58 (1983) 453-502. | MR | Zbl

[8] Ledrappier F., Quelques propriétés des exposants caractéristiques, École d'Été de Probabilités de Saint-Flour XII, 1982, Lect. Notes in Math., 1097, Springer Verlag, 1984. | MR | Zbl

[9] Mañé R., Oseledec's theorem from the generic viewpoint, in: Procs. Intern. Congress Math. Warszawa Vol. 2, 1983, pp. 1259-1276. | Zbl

[10] Mañé R., The Lyapunov exponents of generic area preserving diffeomorphisms, in: Procs. Intern. Conf. Dynam. Syst., Montevideo, Pitman RNMS, 362, 1996, pp. 110-119. | MR | Zbl

[11] Oseledets V., A multiplicative ergodic theorem, Trudy Moscow Math. Obs. 19 (1968) 179-210. | MR | Zbl

[12] Ruelle D., Analyticity properties of the characteristic exponents of random matrix products, Adv. Math. 32 (1979) 68-80. | MR | Zbl